# SDR 2005FA0000314

- Difficulty date: February 24, 2005
- Submitted: February 24, 2005
- Operation: General aviation
- Aircraft: N3860U
- Make and model: Cessna 336
- Aircraft serial: 3360160
- Engine: Cont IO360A
- Propeller: Mcauly D2AF34C61
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D4885C61
- Part serial: 781897
- Condition: Cracked
- Location: Blade Socket
- Component: Propeller, Mcauly, D2AF34C61
- Component part number: P061332151
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PROPELLER SENT FOR REPAIR OF RED DYE OIL LEAK. AT DISASSEMBLY HUB WAS FOUND CRACKED IN BLADE RETENTION SOCKET THREADS.
